# SDR AALA202511156131

- Difficulty date: November 13, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 34,102 hours, 14,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT AT ROW 16 WILL NOT TURN OFF. REPLACED M1670 (AALA202511155108) AND M1671 (AALA202511158299) EMERGENCY LIGHTS POWER SUPPLY AND BATTERIES (AALA202511154552), (AALA202511156131). PER AMM 33-51-06. OPERATIONAL CHECKS GOOD.
